# SDR IPXA2025031746104

- Difficulty date: March 4, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 72,198 hours, 24,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56517
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - FOUND THE ANGLE CRACK AT STA 1578 LBL 80 OUTBOARD IN BULK CARGO COMPARTMENT LEFT AREA. REMOVED DAMAGE PART I.A.W SRM 51-40-02-0G REV.91.INSTALL NEW PART I.A.W SRM 51-40-02-0G REV.91 AND BOEING DWG NO: 146T5650 SH 5 REV C.
